Skip to main content

Publisher: Taylor and Francis Ltd

Volume 26, Number 3, July 2007

Favourites:
ADD

Shewhart Schemes with Variable Sampling Intervals Revisited
pp. 265-282(18)
Authors: Morais, Manuel Cabral; Pacheco, António

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more